Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

LOWER GENERALIZED ORDER STATISTICS OF GENERALIZED EXPONENTIAL DISTRIBUTION

PP: 101-113
Author(s)
R.U. Khan, Anamika Kulshrestha and Devendra Kumar,
Abstract
In this paper we consider three parameter generalized exponential distribution. Exact expressions and some recurrence relations for single and product moments of lower generalized order statistics are derived. Further the results are deduced for moments of order statistics and lower records and characterization of this distribution has been considered on using the conditional moment of the lower generalized order statistics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved